# SDR QXEA2009111300940

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR HAS CHAFE DAMAGE ON BOTH FWD AND AFT INBD INNER SKIN.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-42-13-001-001-A01.  BLENDED SMOOTH IAW SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS, SENT TO ENGINEERING.  BLENDED AND TRIMMED SKIN IAW REO 670-52-35-180.  INSTALLED FASTENERS IAW SRM 51-42-13-001-001-A01.  PRIMED AND PAINTED FASTENERS IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  PERFORMED LPI IAW LPI NDTM 51-20-008.  TREATED, PRIMED, PAINTED REPAIR IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-16-001-001-A01.  ALL WORK IN CONFORMITY WITH REO 670-52-35-180.
